# SDR AALA202307172070

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 65,108 hours, 38,133 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR WILL NOT OPEN. REMOVED AND REPLACED LATCH ASSEMBLY PER AMM 25-40-00.
